# SDR SWAA010653

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 60,800 hours, 65,616 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546423
- Part serial: BN241
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 4 L/E SLAT DELAMINATED AT INBOARD UPPER T/E.   REMOVED AND REPLACED NR 4 SLAT PER MM.
